# SDR 08FDEA00144

- Difficulty date: January 15, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201466
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, STA 849 - 870, LBL 44-47 CORROSION DAMAGE EXCEEDED LIMITS SRM 53-10-1.  REMOVED SEAT TRACK  REF SRM 551-30-2 PG 1.  FABRICATED REPLACEMENT TRACK REF DWG 69-4121.  TREATED AND PRIMED REF SRM   51-10-2, INSTALLED REPLACEMENT SRM 51-30-2. THIS IS CLASSIFIED AS A MINOR REPAIR
